Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 10, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Mar 10, 2011, 4:24 AM EST. It took effect at Mar 10, 2011, 5:00 PM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2011, 4:24 AM EST (09:24 UTC)
- In effect from
- Mar 10, 2011, 5:00 PM EST
- Expired
- Mar 11, 2011, 3:50 PM EST
- In force
- 23 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
479 WHUS72 KKEY 100924 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 424 AM EST THU MAR 10 2011 GMZ031>033-052>054-072>075-102200- /O.NEW.KKEY.SC.Y.0010.110310T2200Z-110311T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 424 AM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS FROM OCEAN REEF TO 20 NM WEST OF THE DRY TORTUGAS OUT TO 60 NM...FLORIDA BAY...AND THE GULF WATERS NORTH OF THE LOWER KEYS AND WEST OF MAINLAND MONROE. * WINDS AND WAVES: A COLD FRONT WILL MOVE SOUTHEASTWARD ACROSS THE GULF OF MEXICO TODAY...AND SWEEP THROUGH THE FLORIDA KEYS AND ADJACENT COASTAL WATERS DURING THE AFTERNOON AND EARLY EVENING HOURS. THE FRONT SHOULD REACH THE DRY TORTUGAS AROUND 2 PM...KEY WEST AROUND 4 PM...MARATHON AROUND 5 PM AND KEY LARGO AROUND 6 PM. WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO NEAR 20 KNOTS WITH HIGHER GUSTS BEHIND THE FRONT...WITH SEAS BUILDING QUICKLY AND NEARSHORE WATERS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
371 WHUS72 KKEY 101521 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1021 AM EST THU MAR 10 2011 GMZ031>033-052>054-072>075-102130- /O.CON.KKEY.SC.Y.0010.110310T2200Z-110311T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1021 AM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY. * WINDS AND WAVES: A COLD FRONT WILL SWEEP THROUGH THE FLORIDA KEYS AND ADJACENT COASTAL WATERS THIS AFTERNOON INTO EARLY THIS EVENING. THE FRONT SHOULD REACH THE DRY TORTUGAS AROUND 100 PM...KEY WEST AROUND 300 PM...BOOT KEY HARBOR AROUND 400 PM...AND KEY LARGO AROUND 500 PM. IN WAKE OF THE COLD FRONT...BREEZES WILL SHIFT TO NORTHWEST AND FRESHEN TO NEAR 20 KNOTS...WITH HIGHER GUSTS. IN ADDITION...SEAS WILL BUILD QUICKLY AND NEARSHORE WATERS WILL BECOME ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
617 WHUS72 KKEY 102048 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 348 PM EST THU MAR 10 2011 GMZ031>033-052>054-072>075-110330- /O.EXT.KKEY.SC.Y.0010.110310T2200Z-110311T1600Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 348 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY. * WINDS AND WAVES: A COLD FRONT WILL SWEEP THROUGH THE FLORIDA KEYS AND ADJACENT COASTAL WATERS THIS EVENING. IN WAKE OF THE COLD FRONT...NORTHWEST TO NORTH BREEZES WILL INCREASE TO NEAR 20 KNOTS...WITH HIGHER GUSTS. IN ADDITION...SEAS WILL BUILD QUICKLY AND NEARSHORE WATERS WILL BECOME ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
535 WHUS72 KKEY 110339 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1039 PM EST THU MAR 10 2011 GMZ031>033-052>054-072>075-111145- /O.CON.KKEY.SC.Y.0010.000000T0000Z-110311T1600Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1039 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY. * WINDS AND WAVES: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS...WITH HIGHER GUSTS. IN ADDITION...OFFSHORE SEAS WILL BUILD TO OVER 7 FEET AND NEARSHORE WATERS WILL BECOME VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
512 WHUS72 KKEY 110925 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 425 AM EST FRI MAR 11 2011 GMZ031>033-052>054-072>075-111600- /O.CON.KKEY.SC.Y.0010.000000T0000Z-110311T1600Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 425 AM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY. * WINDS AND WAVES: NORTHWEST TO NORTH WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH THE EARLY TO MID MORNING HOURS. OFFSHORE SEAS WILL BE OVER 7 FEET AND NEARSHORE WATERS WILL BE VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
087 WHUS72 KKEY 111517 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1017 AM EST FRI MAR 11 2011 GMZ032-033-075-112130- /O.CAN.KKEY.SC.Y.0010.000000T0000Z-110311T1600Z/ /O.NEW.KKEY.SW.Y.0004.110311T1517Z-110311T2200Z/ GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1017 AM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR HAZARDOUS SEAS... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS ON THE COASTAL WATERS OF THE ATLANTIC WEST OF KEY WEST AND ON THE COASTAL WATERS OF THE GULF OF MEXICO THIS AFTERNOON. * SEAS: SEAS OF UP TO 9 FEET CAN BE EXPECTED ON THE COASTAL WATERS OF THE ATLANTIC WEST OF REBECCA SHOAL LIGHT THIS AFTERNOON. SEAS OF UP TO 8 FEET CAN BE ANTICIPATED ON THE COASTAL WATERS OF THE GULF OF MEXICO BEYOND FIVE FATHOMS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ031-052>054-072>074-112130- /O.EXT.KKEY.SC.Y.0010.000000T0000Z-110311T2200Z/ FLORIDA BAY-OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- 1017 AM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC EAST OF KEY WEST AND FOR THE COASTAL WATERS OF FLORIDA BAY THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS...WILL SLOWLY DECREASE TO 15 TO 20 KNOTS EARLY THIS AFTERNOON. SEAS BEYOND THE REEF OF 7 TO 8 FEET CAN BE EXPECTED THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
312 WHUS72 KKEY 112050 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 350 PM EST FRI MAR 11 2011 GMZ031-052>054-072>074-112200- /O.CAN.KKEY.SC.Y.0010.000000T0000Z-110311T2200Z/ FLORIDA BAY-OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- 350 PM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC EAST OF KEY WEST AND FOR THE COASTAL WATERS OF FLORIDA BAY. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION TONIGHT DUE TO SUSTAINED NORTH SURFACE WINDS OF 15 TO 20 KNOTS. $$ GMZ032-033-075-120330- /O.EXT.KKEY.SW.Y.0004.000000T0000Z-110312T0400Z/ GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 350 PM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC WEST OF KEY WEST AND FOR THE COASTAL WATERS OF THE GULF OF MEXICO TONIGHT. * SEAS: SEAS OF UP TO 8 FEET CAN BE EXPECTED ON THE COASTAL WATERS OF THE ATLANTIC WEST OF REBECCA SHOAL LIGHT TONIGHT. SEAS OF UP TO 7 FEET CAN BE ANTICIPATED ON THE COASTAL WATERS OF THE GULF OF MEXICO BEYOND FIVE FATHOMS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 10:33 PM EST, 5 hours 51 minutes earlier.
Area forecast discussion, Mar 9, 10:33 PM EST, 5 hours 51 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 1033 PM EST WED MAR 9 2011 .DISCUSSION... CURRENTLY - THE KEYS REMAIN ON THE SOUTHWESTERN TAIL OF A RIDGE...WHILE A FRONTAL BOUNDARY CONTINUES TO PUSH SOUTHEASTWARD THROUGH THE GULF OF MEXICO. WINDS HAVE RELAXED THIS EVENING...AND ARE GENERALLY 10 TO 15 MPH OUT OF THE EAST TO SOUTHEAST ALONG THE ISLAND CHAIN...AND AROUND 15 KNOTS AT OUR CMANS. STABLE CONDITIONS ARE IN PLACE...WITH THIS EVENINGS SOUNDING INDICATING A WEAK INVERSION BASED AT 950 MB...AND A PWAT AROUND 1.1 INCHES. THE ONLY SHOWER ACTIVITY DETECTED BY RADAR HAVE BEEN ONLY A FEW WEAK SHOWERS NEAR THE CUBAN COAST. OTHERWISE...ONLY PATCHES OF CU AND STRATOCU ARE EVIDENT IN OUR AREA ON SATELLITE IMAGERY. TEMPERATURES HAVE HELD IN THE MID 70S DUE TO THE STEADY SOUTHEASTERLY FLOW...AND DEW POINTS ARE RUNNING NEAR 70. SHORT TERM UPDATE (OVERNIGHT) - THE FRONTAL BOUNDARY IN THE GULF OF MEXICO WILL CONTINUE TO DRIVE SOUTHEASTWARD INTO THE EASTERN GULF OF MEXICO OVERNIGHT. THIS WILL DISPLACE THE RIDGE AXIS EASTWARD AND SOUTHWARD OF OUR LOCATION. IN RESPONSE WINDS WILL VEER MORE SOUTHEASTERLY AND WEAKEN FURTHER OVERNIGHT. TEMPERATURES SHOULD BE ABLE TO FALL A DEGREE OR SO BELOW YESTERDAY MORNING DUE TO THE WEAKER FLOW. VERY LITTLE CHANCE OF PRECIPITATION EXPECTED DUE TO THE STILL STABLE CONDITIONS. WILL UPDATE THE LOCAL FORECAST TO LOWER POPS AND TRANSITIONAL WIND WORDING. && .MARINE... WINDS WILL CONTINUE TO DECREASE THROUGH THE OVERNIGHT PERIOD AND TURN MORE SOUTHEASTERLY...AS THE RIDGE OVER FLORIDA TRANSITIONS EAST AND SOUTH OF OUR AREA AHEAD OF AN APPROACHING COLD FRONT. WILL EXPIRE THE SMALL CRAFT ADVISORY...BUT WILL KEEP A CAUTION FOR ATLANTIC WATERS DUE TO RESIDUAL SEAS. LOOKING TOWARDS TOMORROW...GENTLE WINDS WILL VEER AROUND TO SOUTHWEST THEN WEST THROUGH THE DAY...THEN TURN NORTHWEST AND STRENGTHEN CONSIDERABLY AS A COLD FRONT SWEEPS THROUGH KEYS WATERS LATER IN THE AFTERNOON. A SMALL CRAFT ADVISORY WILL BE REQUIRED FOR ALL KEYS WATERS BY SUNDAY AFTERNOON FOR INCREASING WINDS. && .AVIATION... THROUGH 12Z...VFR CONDITIONS WILL PREVAIL AT THE KEY WEST AND MARATHON TERMINALS...WITH EAST TO SOUTHEAST WINDS OF 10 KNOTS OR LESS GRADUALLY TURNING SOUTHEAST AT SIMILAR SPEEDS TOWARD MORNING. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........11 AVIATION/NOWCASTS.....APA VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Mar 9, 5:30 AM EST, 22 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 530 AM EST WED MAR 9 2011 FLZ076>078-GMZ031>033-052>054-072>075-101100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 530 AM EST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. ...SMALL CRAFT ADVISORY IN EFFECT FOR THE ATLANTIC WATERS... .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ATLANTIC WATERS FROM OCEAN REEF TO 20 NM WEST OF THE DRY TORTUGAS OUT TO 60 NM THROUGH THIS MORNING. EAST TO SOUTHEAST WINDS NEAR 20 KNOTS WITH GUSTS NEAR 25 KNOTS WILL CONTINUE ACROSS THE WATERS SOUTH OF THE KEYS ISLAND CHAIN THIS MORNING...ALONG WITH SEAS OF 4 TO 7 FEET BEYOND THE REEF. WINDS AND SEAS ARE FORECAST TO DROP SLIGHTLY BELOW ADVISORY LEVELS THIS AFTERNOON...BUT SMALL CRAFT WILL STILL NEED TO EXERCISE CAUTION. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AS A COLD FRONT MOVES THROUGH THE AREA...WITH LIGHTNING STRIKES AND GUSTY WINDS BEING THE PRIMARY HAZARDS. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED THURSDAY NIGHT INTO FRIDAY...DUE TO STRONG NORTHERLY WINDS EXPECTED BEHIND THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 11:24 AM EST | Special Marine Warning | KEY | 66 min | |
| Mar 10, 12:17 PM EST | Special Marine Warning | KEY | 58 min | |
| Mar 10, 1:04 PM EST | Special Marine Warning | KEY | 56 min | |
| Mar 10, 1:53 PM EST | Special Marine Warning | KEY | 52 min |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.